# SDR CALA9701414

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN STRINGER 26L LOCATED JUST OUTBOARD OF LEFT TRUNNION BEARING AT STA 294.5.  THE CRACKED AREA WAS REMOVED AND A REPAIR ANGLE WAS INSTALLED IAW ECRA 5310-03590.
